# SDR SIMA201136402

- Difficulty date: December 30, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145680
- Aircraft time: 21,915 hours, 19,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY LIGHT LENS MISSING NUT PLATE.  REMOVED AND REPLACED LT AFT OVERWING EMERGENCY LIGHT ASSY IAW EMBAMM 33-50-07.
